# SDR AWXA200500125

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65457721044
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND THE DORSAL FIN DOUBLER ON TOP OF FUSELAGE CHAFED IN 2 PLACES BETWEEN BS 857 AND BS 907, STR 2 LT AND STR 2 RT.  MAINTENANCE CUTOUT DAMAGED AREA OF SKIN ON TOP OF FUSELAGE FROM BS 857 TO BS 907, STR 2 LT TO STR 2 RT; FABRICATED 3 FILLERS, A STRAP, A DOUBLER, AND A TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01, FIG 209.
